Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Choie, YoungJu and Matsumoto, Kohji 2016. Functional equations for double series of Euler type with coefficients. Advances in Mathematics, Vol. 292, p. 529.

    2012. Zeta and q-Zeta Functions and Associated Series and Integrals.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 132, Issue 2
  • March 2002, pp. 377-384

Corrigendum and addendum to ‘asymptotic series for double zeta, double gamma and Hecke L-functions’

  • DOI:
  • Published online: 01 March 2002

Refined expressions are given for the error terms in the asymptotic expansion formulas for double zeta and double gamma functions, proved in the author's former paper [2]. Some inaccurate claims in [2] are corrected.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *